# SDR DL757020027

- Difficulty date: January 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 55,222 hours, 30,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 PASSENGER FLOORBEAM WAS FOUND WITH SEVERAL AREAS OF CORROSION.  TO REMOVE THE DAMAGE, THE ENTIRE UPPER CAP WAS TRIMMED OFF.  A NEW CAP WAS FABRICATED FROM ALUMINUM EXTRUSION AND INSTALLED PER ER/A 382227-14, REV A.
